Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 5, Pages 65–78 (Mi mm3480)  

This article is cited in 1 scientific paper (total in 1 paper)

Logistic curves and formation of variable steps of spatial variable intergration

A. M. Lipanov

Federal State Budget Institution of Science, Institute of Mechanics of the Ural Branch of the Russian Academy of Sciences

Abstract: In the present paper, the differential equation of logistic curves is considered, which is used for the formation of variable steps of the integration by spatial variables. It is shown that in this case, the transition from a minimal step to a maximal one is smooth without any breaks of the curves for a variable integration step. The algorithm for the calculation of variable steps of the spatial variable integration is offered.

Keywords: logistic curve, variable integration step, spatial coordinate, regulation characteristics.

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2014, 6:6, 631–640

UDC: 519.63
Received: 12.03.2013

Citation: A. M. Lipanov, “Logistic curves and formation of variable steps of spatial variable intergration”, Matem. Mod., 26:5 (2014), 65–78; Math. Models Comput. Simul., 6:6 (2014), 631–640

Citation in format AMSBIB
\Bibitem{Lip14}
\by A.~M.~Lipanov
\paper Logistic curves and formation of variable steps of spatial variable intergration
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 5
\pages 65--78
\mathnet{http://mi.mathnet.ru/mm3480}
\elib{https://elibrary.ru/item.asp?id=21826466}
\transl
\jour Math. Models Comput. Simul.
\yr 2014
\vol 6
\issue 6
\pages 631--640
\crossref{https://doi.org/10.1134/S2070048214060076}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925969970}


Linking options:
  • http://mi.mathnet.ru/eng/mm3480
  • http://mi.mathnet.ru/eng/mm/v26/i5/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Lipanov, “The calculation of partial derivatives when crossing the jump of hydromechanical parameters”, Math. Models Comput. Simul., 8:4 (2016), 325–340  mathnet  crossref  mathscinet  elib
  • Математическое моделирование
    Number of views:
    This page:269
    Full text:67
    References:66
    First page:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021